Open Access
2017 On Some Gamidov Integral Inequalities on Time Scales and Applications
Badreddine Meftah
Real Anal. Exchange 42(2): 391-410 (2017). DOI: 10.14321/realanalexch.42.2.0391


In the present paper, we extend Gamidov’s integral inequalities to time scales. The obtained results can be used as tools in the study of certain properties of dynamical equations on time scales.


Download Citation

Badreddine Meftah. "On Some Gamidov Integral Inequalities on Time Scales and Applications." Real Anal. Exchange 42 (2) 391 - 410, 2017.


Published: 2017
First available in Project Euclid: 10 May 2018

zbMATH: 06870336
MathSciNet: MR3721808
Digital Object Identifier: 10.14321/realanalexch.42.2.0391

Primary: 26D15
Secondary: 26D20

Keywords: dynamic equations , Gamidov inequality , integral inequality , time scale

Rights: Copyright © 2017 Michigan State University Press

Vol.42 • No. 2 • 2017
Back to Top